American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53B99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Slobodan N. Simic. A lower bound on the subriemannian distance for Hölder distributions. Proc. Amer. Math. Soc. 138 (2010) 3293-3299. MR 2653959.
Abstract, references, and article information
View Article: PDF

[2] S. Buyalo. Asymptotic dimension of a hyperbolic space and capacity dimension of its boundary at infinity. St. Petersburg Math. J. 17 (2006) 267-283. MR 2159584.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] B. Jakubczyk and M. Zhitomirskii. Distributions of corank 1 and their characteristic vector fields. Trans. Amer. Math. Soc. 355 (2003) 2857-2883. MR 1975403.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Lyle Noakes. Accelerations of Riemannian quadratics. Proc. Amer. Math. Soc. 127 (1999) 1827-1836. MR 1486744.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] L. L. Campbell. An extended \v Cencov characterization of the information metric . Proc. Amer. Math. Soc. 98 (1986) 135-141. MR 848890.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] David A. Stone. The exponential map at an isolated singular point. Memoirs of the AMS 35 (1982) MR 643443.
Book volume table of contents

[7] V. Guillemin and D. Schaeffer. Remarks on a paper of D. Ludwig. Bull. Amer. Math. Soc. 79 (1973) 382-385. MR 0410050.
Abstract, references, and article information
View Article: PDF


Results: 1 to 7 of 7 found      Go to page: 1